JournalszaaVol. 21, No. 1pp. 179–184

Some Embeddings into the Multiplier Spaces Associated to Besov and Lizorkin-Triebel Spaces

  • D. Drihem

    M'Sila University, Tunisia
  • Madani Moussai

    Université de M'sila, Algeria
Some Embeddings into the Multiplier Spaces Associated to Besov and Lizorkin-Triebel Spaces cover
Download PDF

Abstract

We study the set of pointwise multipliers in the Lizorkin-Triebel space Fps,qF^{s,q}_p and of the corresponding multiplier set in the Besov space Bps,qB^{s,q}_p, where we give sufficient conditions on the parameters ss, pp and p1p_1 such that the embeddings Fp1n/p1,LM(Fps,q)F^{n/p_1,\infty}_{p_1} \cap L^\infty \hookrightarrow M(F^{s,q}_p) and Bp1n/p1,M(Bps,q)B^{n/p_1, \infty}_{p_1} \hookrightarrow M(B^{s,q}_p) hold.

Cite this article

D. Drihem, Madani Moussai, Some Embeddings into the Multiplier Spaces Associated to Besov and Lizorkin-Triebel Spaces. Z. Anal. Anwend. 21 (2002), no. 1, pp. 179–184

DOI 10.4171/ZAA/1070